# SDR CA160218007

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Aircraft time: 810 hours
- Engine: Lyc AEIO360H1A
- Propeller: Hartzl HCC2YR4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: R3A5AD1
- Condition: Loose
- Location: Fuel Injector
- Part time: 317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT REMOVAL OF COWL, FOUND FUEL INJECTION SERVO LOOSE, 3 OF 4 SECURING NUTS MISSING AND NOT FOUND.
